# SDR SWAA2014072830363

- Difficulty date: July 29, 2014
- Submitted: July 29, 2014
- Operation: Air carrier
- Aircraft: N988AT
- Make and model: Boeing 717-200
- Aircraft serial: 55068
- Aircraft time: 36,940 hours, 23,979 cycles
- System (JASC): 5532 · Vertical Stabilizer, Plate/Skin
- Part: Fairing
- Part number: 5981060
- Condition: Cracked
- Location: Vertical Stab
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

VERTICAL STABILIZER LE RAM AIR FAIRING CRACKED.  REPAIRED FAIRING IAW SRM.
